# SDR AALA20170207005

- Difficulty date: February 7, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: Bs 285-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SERVICE DOOR SILL ANGLE FROM BS 285 TO 338. REPLACED THE ANGLE IAW 51-00-05-1 AND DRAWING 141A8310.
